Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 35, NWS Miami, FL

November 26, 2016

NWS Miami, FL issued this small craft advisory at Nov 26, 2016, 3:40 PM EST. It took effect at Nov 27, 2016, 7:00 PM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2016, 3:40 PM EST (20:40 UTC)
In effect from
Nov 27, 2016, 7:00 PM EST
Expired
Nov 28, 2016, 7:00 PM EST
In force
24 hr
Issued by
NWS Miami, FL

The text

As transmitted.

594 
WHUS72 KMFL 262040
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
340 PM EST SAT NOV 26 2016

AMZ650-651-670-671-271000-
/O.NEW.KMFL.SC.Y.0035.161127T1500Z-161129T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
340 PM EST SAT NOV 26 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 7 PM EST
MONDAY.

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 30
  KT THROUGH TONIGHT, INCREASING TO 20 KNOTS SUNDAY MORNING AND
  BECOMING EASTERLY MONDAY. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
8 follow-up statements
461 
WHUS72 KMFL 262121
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
421 PM EST SAT NOV 26 2016

AMZ650-651-670-671-271000-
/O.CON.KMFL.SC.Y.0035.161127T1500Z-161129T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
421 PM EST SAT NOV 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO
7 PM EST MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT THROUGH TONIGHT,
  INCREASING TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS SUNDAY MORNING
  AND BECOMING EASTERLY MONDAY. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
148 
WHUS72 KMFL 270748
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
248 AM EST SUN NOV 27 2016


AMZ650-670-272200-
/O.EXT.KMFL.SC.Y.0035.161128T0000Z-161129T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
248 AM EST SUN NOV 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
7 PM EST MONDAY...

* WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 5 TO 8 FEET, HIGHEST IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ651-671-272200-
/O.EXT.KMFL.SC.Y.0035.161128T0600Z-161128T1800Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
248 AM EST SUN NOV 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 1 PM EST
MONDAY...

* WINDS AND SEAS...EAST WINDS 15 TO 25 KT. SEAS 4 TO 7 FEET,
  HIGHEST IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
460 
WHUS72 KMFL 272027
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
327 PM EST SUN NOV 27 2016

AMZ650-670-280900-
/O.CON.KMFL.SC.Y.0035.161128T0000Z-161129T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
327 PM EST SUN NOV 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM EST MONDAY...

* WINDS AND SEAS...NORTHEAST TO EAST WINDS 15 TO 25 KT WITH GUSTS
  UP TO 30 KT. SEAS 5 TO 8 FEET, OCCASIONALLY TO 10 FEET HIGHEST
  IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ651-671-280900-
/O.CON.KMFL.SC.Y.0035.161128T0600Z-161128T1800Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
327 PM EST SUN NOV 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EST
MONDAY...

* WINDS AND SEAS...NORTHEAST TO EAST WINDS 15 TO 25 KT WITH GUSTS
  25 TO 30 KT. SEAS 4 TO 7 FEET, OCCASIONALLY TO 9 FEET HIGHEST 
  IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
403 
WHUS72 KMFL 280749
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
249 AM EST MON NOV 28 2016

AMZ650-670-282100-
/O.CON.KMFL.SC.Y.0035.000000T0000Z-161129T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
249 AM EST MON NOV 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...EAST WINDS 15 TO 25 KT. SEAS 5 TO 7 FEET, 
MAINLY IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ651-671-281800-
/O.CON.KMFL.SC.Y.0035.000000T0000Z-161128T1800Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
249 AM EST MON NOV 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...EAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 4 TO 6 FEET, HIGHEST IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
232 
WHUS72 KMFL 281446
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
946 AM EST MON NOV 28 2016

AMZ650-670-281800-
/O.CON.KMFL.SC.Y.0035.000000T0000Z-161129T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
946 AM EST MON NOV 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...EAST WINDS AROUND 20 KTS WITH GUSTS UP TO 30 
KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ651-671-281800-
/O.CON.KMFL.SC.Y.0035.000000T0000Z-161128T1800Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
946 AM EST MON NOV 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...EAST WINDS AROUND WINDS 20 KT WITH GUSTS UP TO
  30 KT THROUGH THIS MORNING. SEAS 5 TO 7 FEET THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
915 
WHUS72 KMFL 281756
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1256 PM EST MON NOV 28 2016

AMZ651-671-281900-
/O.EXP.KMFL.SC.Y.0035.000000T0000Z-161128T1800Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
1256 PM EST MON NOV 28 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON...

BASED ON RECENT OBSERVATIONS, WINDS AND WAVES HAVE FALLEN BELOW
SMALL CRAFT ADVISORY CRITERIA. HOWEVER, SMALL CRAFT SHOULD
CONTINUE TO EXERCISE CAUTION FOR WINDS OF 15-20 KNOTS AND WAVES OF
3-6 FEET.

$$

AMZ650-670-290000-
/O.CON.KMFL.SC.Y.0035.000000T0000Z-161129T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
1256 PM EST MON NOV 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...EAST WINDS AROUND 20 KT WITH GUSTS UP TO 25 
KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
948 
WHUS72 KMFL 282023
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
323 PM EST MON NOV 28 2016

AMZ650-670-290000-
/O.CON.KMFL.SC.Y.0035.000000T0000Z-161129T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
323 PM EST MON NOV 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...EAST WINDS AROUND 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
714 
WHUS72 KMFL 282352
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
652 PM EST MON NOV 28 2016

AMZ650-670-290100-
/O.EXP.KMFL.SC.Y.0035.000000T0000Z-161129T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
652 PM EST MON NOV 28 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

BASED ON RECENT OBSERVATIONS, WINDS AND WAVES HAVE FALLEN BELOW
SMALL CRAFT ADVISORY CRITERIA. HOWEVER, SMALL CRAFT SHOULD
CONTINUE TO EXERCISE CAUTION FOR WINDS OF 15-20 KNOTS AND WAVES OF
3-6 FEET.

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 26, 12:47 PM EST, 2 hours 53 minutes earlier.

Area forecast discussion, Nov 26, 12:47 PM EST, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1247 PM EST Sat Nov 26 2016

.AVIATION...
Winds will gradually veer to the northeast at all terminals
through the rest of the afternoon hours, around 10 kts, then
remaining mainly northeast with light and variable periods at
times during the overnight hours. An approaching weak cold front
will bring a slight increase in shower activity for later tonight
and through Sunday, but mainly along the coast to just offshore.
A few brief isolated showers will be possible, but conditions are
expected to remain VFR through the TAF period.

&&

.PREV DISCUSSION... /issued 1000 AM EST Sat Nov 26 2016/

UPDATE...
Scattered showers, mostly stationary, remain over the offshore
Atlantic waters, with only a few sprinkles seen on radar over
coastal locations from North Miami Beach to Princeton. Otherwise,
mainly benign weather conditons should continue through this
afternoon, although a brief passing shower or two can not be ruled
out. Afternoon highs will remain in the lower 80s in most locations
across South Florida with some periods of increasing cloud cover.

PREV DISCUSSION... /issued 429 AM EST Sat Nov 26 2016/

DISCUSSION...
A few brief showers have pushed westward across the
east coast metro region this morning from the Atlantic waters.
Otherwise, the radar was been relatively quiet. Last nights 00Z MFL
sounding showed a moderately moist layer from the surface up to
around 850 mb, with dry air aloft. Through early this morning, as
the boundary layer remains decoupled and temperatures drop,
patchy fog may develop across the interior. A weak cold front
will push southward down the north/central portion of Florida
during the afternoon. Ahead of this feature, a minor rise in
moisture and instability will lead to a slight chance of showers
over the Atlantic waters and immediate east coast region. Not
expecting much accumulation out of these showers, as the latest
HRRR and WRF model runs depict only spotty activity. On Sunday,
as the front advects south of the region, winds will shift to a
more northeast direction. Dry weather will generally prevail
through mid week, behind the frontal passage, as a ridge of high
pressure draws near. This ridge will allow for the flow to become
east/southeast and breezy at times with a tightening pressure
gradient, along with increasing low- level moisture.

The front passage will also act to lower temperatures across the
region. Maximum temperatures Sunday and Monday are only forecast
to top out in the upper 70s along the immediate east coast to
around 80 degrees elsewhere. Pressure increases aloft on Tuesday
and Wednesday should allow for temperatures to rise to the low 80s
along the east coast metro and up to the mid 80s inland. By
Thursday, temperatures may peak from 85 to around 87 degrees over
western sections of the interior. These values are over 5 degrees
warmer than normal for this time of year.

By late Thursday, the 00Z GFS progs another weak front to press
southward across the region. This feature should once again produce
enough lift and instability to generate a few showers over south
Florida, before exiting the area on Friday.

MARINE...
The flow will shift to a northerly direction today at generally
around 10 knots as a weak frontal boundary crosses the region. The
flow will increase and become east/southeasterly early next week
as high pressure reestablishes itself to the north of the region.

Scattered showers are possible today into Sunday associated with
the passing frontal boundary. Drier weather will return behind the
frontal passage early next week. Seas will be 4 feet or less
through early Sunday, increasing to 5-7 feet over the Gulf Stream
late Sunday into early Monday.
&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  65  78  70  80 /  30  20  10  10
Fort Lauderdale  68  79  70  78 /  30  20  10  10
Miami            66  80  69  80 /  30  20  10  10
Naples           62  80  63  82 /  10   0  10  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

AVIATION...17/AR
Hazardous weather outlook, Nov 26, 3:26 AM EST, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
326 AM EST SAT NOV 26 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
262030-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
326 AM EST SAT NOV 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE RIP CURRENT RISK WILL INCREASE ONCE AGAIN, BEGINNING ON SUNDAY
FOR THE SOUTHEAST FLORIDA COAST. IT WILL CONTINUE TO BE MODERATE TO
HIGH THROUGH MOST OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.